Browse Title Index


 
Issue Title
 
Vol 65, No 2 (2011) Eine Klasse nichtschlichter konformer Abbildungen mit einer schlichten quasikonformen Fortsetzung. II Abstract   PDF
Reiner Kuhnau
 
Vol 67, No 1 (2013) Elementary examples of Loewner chains generated by densities Abstract   PDF
Alan Sola
 
Vol 71, No 1 (2017) Entire functions of exponential type not vanishing in the half-plane \(\Im z > k\), where \(k > 0\) Abstract   PDF
Mohamed Amine Hachani
 
Vol 66, No 2 (2012) Equality cases for condenser capacity inequalities under symmetrization Abstract   PDF
Dimitrios Betsakos, Stamatis Pouliasis
 
Vol 65, No 2 (2011) Estimates for polynomials in the unit disk with varying constant terms Abstract   PDF
Stephan Ruscheweyh, Magdalena Wołoszkiewicz
 
Vol 67, No 2 (2013) Estimates of \(L_p\) norms for sums of positive functions Abstract   PDF
Ilgiz Kayumov
 
Vol 70, No 2 (2016) Existence and uniqueness of solutions for a class of degenerate nonlinear elliptic equations Abstract   PDF
Albo Carlos Cavalheiro
 
Vol 65, No 1 (2011) Extended fractional calculus of variations, complexified geodesics and Wong’s fractional equations on complex plane and on Lie algebroids Abstract   PDF
Ahmad Rami El-Nabulsi
 
Vol 54, No 2 (2010) Fixed points of periodic mappings in Hilbert spaces Abstract   PDF
Victor Perez Garcia, Helga Fetter Nathansky
 
Vol 65, No 2 (2011) Gauss curvature estimates for minimal graphs Abstract   PDF
Maria Nowak, Magdalena Wołoszkiewicz
 
Vol 69, No 2 (2015) General Lebesgue integral inequalities of Jensen and Ostrowski type for differentiable functions whose derivatives in absolute value are h-convex and applications Abstract   PDF
Sever Dragomir
 
Vol 66, No 2 (2012) Generalization of p-regularity notion and tangent cone description in the singular case Abstract   PDF
Wiesław Grzegorczyk, Beata Medak, Alexey A. Tret’yakov
 
Vol 67, No 1 (2013) Generalization of some extremal problems on non-overlapping domains with free poles Abstract   PDF
Iryna V. Denega
 
Vol 69, No 2 (2015) Hankel determinant for a class of analytic functions of complex order defined by convolution Abstract   PDF
S. M. El-Deeb, M. K. Aouf
 
Vol 54, No 1 (2010) Harmonic mappings in the exterior of the unit disk Abstract   PDF
Magdalena Gregorczyk, Jarosław Widomski
 
Vol 54, No 1 (2010) Horizontal lift of symmetric connections to the bundle of volume forms \(\mathcal{V}\) Abstract   PDF
Anna Gasior
 
Vol 65, No 1 (2011) Inclusion and neighborhood properties of certain subclasses of p-valent functions of complex order defined by convolution Abstract   PDF
R. M. El-Ashwah, M. K. Aouf, S. M. El-Deeb
 
Vol 54, No 1 (2010) Inclusion properties of certain subclasses of analytic functions defined by generalized Salagean operator Abstract   PDF
M. K. Aouf, A. Shamandy, A. O. Mostafa, S. M. Madian
 
Vol 65, No 1 (2011) Inequalities and limit theorems for random allocations Abstract   PDF
Istvan Fazekas, Alexey Chuprunov, Jozsef Turi
 
Vol 65, No 1 (2011) Inequalities concerning polar derivative of polynomials Abstract   PDF
Arty Ahuja, K. K. Dewan, Sunil Hans
 
Vol 66, No 1 (2012) Integral formula for secantoptics and its application Abstract   PDF
Witold Mozgawa, Magdalena Skrzypiec
 
Vol 70, No 2 (2016) Jensen and Ostrowski type inequalities for general Lebesgue integral with applications Abstract   PDF
Sever Dragomir
 
Vol 65, No 1 (2011) Lagrangians and Euler morphisms on fibered-fibered frame bundles from projectable-projectable classical linear connections Abstract   PDF
Anna Bednarska
 
Vol 67, No 1 (2013) Linearly-invariant families and generalized Meixner–Pollaczek polynomials Abstract   PDF
Iwona Naraniecka, Jan Szynal, Anna Tatarczak
 
Vol 67, No 2 (2013) Location of the critical points of certain polynomials Abstract   PDF
Somjate Chaiya, Aimo Hinkkanen
 
26 - 50 of 127 Items << < 1 2 3 4 5 6 > >>